| Model Number |
02.09.0212H |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
09/04/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 2 years and 1 month after primary, the patient came in due to signs of infection and the pathogen is unknown.The surgeon preformed a washout and revised the liner.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 10-sep-2024: lot 2012500: 15 items manufactured and released on 26-feb-2021.Expiration date: 2026-02-09.No anomalies found related to the problem.To date, 9 items of the same lot have been sold with no similar reported event during the period of review.